Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On incomplete numerical functions


Author: J. V. Uspensky
Journal: Bull. Amer. Math. Soc. 36 (1930), 743-754
DOI: https://doi.org/10.1090/S0002-9904-1930-05053-3
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 263--268
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 101--107
MathSciNet review: 1562045
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05053-3